MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, not provided.Gender/sex: unknown/not provided.Date of event: unknown.If implanted, give date: unknown/ not provided.If explanted, give date: not applicable as there is no indication that the lens was explanted.(b)(4).All pertinent information available to the manufacturer has been submitted.
 
Event or Problem Description
It was reported that a physician had 2 patients who had inflammation and possible toxic anterior segment syndrome (tass).One event occurred in march and the other occurred in (b)(6).It was reported that they did a full review and the only thing found in common was the lens.They both had a pcb00 lens.No further information was provided.This report will capture the pcb00 11.0 diopter intraocular lens (iol) and separate mdr will be filed for the second pcb00 lens.No further information was provided.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Device inspection could not be performed.The reported issue was not confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no other complaints for this production order number has been received.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency as product met manufacturing release criteria.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6627483
Report Number2648035-2017-01027
Device Sequence Number896027
Product Code HQL
UDI-Device Identifier05050474558083
UDI-Public(01)05050474558083(17)190421
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/21/2019
Device Model NumberPCB00
Device Catalogue NumberPCB0000110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer06/14/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;